DOI QR코드

DOI QR Code

NOTES ON NORMAL FAMILIES OF MEROMORPHIC FUNCTIONS SHARING A SET WITH THEIR DERIVATIVES

  • Li, Xiao-Min ;
  • Yi, Hong-Xun ;
  • Wang, Kai-Mei
  • Received : 2013.11.16
  • Published : 2014.11.30

Abstract

We study the normality of families of meromorphic functions sharing a set consisting of two or three distinct finite values to improve and extend Theorem 1 in Liu-Pang [15] and Theorem 1.1 in Liu-Chang [16]. Examples are provided to show that the results in this paper, in a sense, are the best possible.

Keywords

meromorphic functions;shared values;shared sets;normal families

References

  1. H. H. Chen and M. L. Fang, Shared values and normal families of meromorphic functions, J. Math. Anal. Appl. 260 (2001), no. 1, 124-132. https://doi.org/10.1006/jmaa.2001.7439
  2. W. Bergweiler and A. Eremenko, A property of the derivative of an entire function, Ann. Acad. Sci. Fenn. Math. 37 (2012), no. 1, 301-307. https://doi.org/10.5186/aasfm.2012.3721
  3. J. M. Chang and Y. F. Wang, Shared values, Picard values and normality, Tohoku Math. J. 63 (2011), no. 2, 149-162. https://doi.org/10.2748/tmj/1309952084
  4. J. M. Chang and L. Zalcman, Meromorphic functions that share a set with their derivatives, J. Math. Anal. Appl. 338 (2008), no. 2, 1020-1028. https://doi.org/10.1016/j.jmaa.2007.05.079
  5. H. H. Chen and X. H. Hua, Normal families concerning shared values, Israel J. Math. 115 (2000), 355-362. https://doi.org/10.1007/BF02810596
  6. M. L. Fang, A note on sharing values and normality, J. Math. Study 29 (1996), no. 4, 29-32.
  7. M. L. Fang and L. Zalcman, Normal families and uniqueness theorems for entire functions, J. Math. Anal. Appl. 280 (2003), no. 2, 273-283. https://doi.org/10.1016/S0022-247X(03)00041-6
  8. G. Frank and W. Schwick, Meromorphic Funktionen, die mit einer Abteilung drei Werte teilen, Results Math. 22 (1992), no. 3-4, 679-684. https://doi.org/10.1007/BF03323115
  9. G. Frank and W. Schwick, A counterexample to the generalized Bloch principle, New Zealand J. Math. 23 (1994), no. 2, 121-123.
  10. F. Gross, On the distribution of values of meromorphic functions, Trans. Amer. Math. Soc. 131 (1968), 199-214. https://doi.org/10.1090/S0002-9947-1968-0220938-4
  11. W. K. Hayman, Meromorphic Functions, The Clarendon Press, Oxford, 1964.
  12. W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. Math. 70 (1959), 9-42. https://doi.org/10.2307/1969890
  13. G. Jank, E. Mues, and L. Volkmann, Meromorphe Funktionen, die mit ihrer ersten un zweiten Ableitung einen endlichen Wert teilen, Complex Variables Theory Appl. 6 (1986), no. 1, 51-71. https://doi.org/10.1080/17476938608814158
  14. J. K. Langley, The second derivative of a meromorphic function of finite order, Bull. London Math. Soc. 35 (2003), no. 1, 97-108. https://doi.org/10.1112/S0024609302001558
  15. X. J. Liu and X. C. Pang, Shared values and normal families, Acta. Math. Sinica (Chin, Ser.) 50 (2007), no. 2, 409-412.
  16. X. Y. Liu and J. M. Chang, Normal families of meromorphic functions and shared sets, Acta. Math. Sinica (Chin. Ser.) 54 (2011), no. 6, 1049-1056.
  17. A. Z. Mokhonko, On the Nevanlinna characteristics of some meromorphic functions, in: Theory of Functions, Functional Analysis and Their Applications, vol. 14, pp. 83-87, Izd-vo Khar'kovsk. Un-ta, 1971.
  18. E. Mues and N. Steinmetz, Meromorphe funktionen, die mit ihrer ableitung werte teilen, Manuscripta Math. 29 (1979), no. 2-4, 195-206. https://doi.org/10.1007/BF01303627
  19. X. C. Pang, Normality conditions for differential polynomials, Kexue Tongbao (Chinese) 33 (1988), no. 22, 1690-1693.
  20. X. C. Pang, Shared values and normal families, Analysis 22 (2002), no. 2, 175-182.
  21. X. C. Pang and L. Zalcman, Normality and shared values, Ark. Mat. 38 (2000), no. 1, 171-182. https://doi.org/10.1007/BF02384496
  22. X. C. Pang and L. Zalcman, Normal families and shared values, Bull. London Math. Soc. 32 (2000), no. 3, 325-331. https://doi.org/10.1112/S002460939900644X
  23. J. Schiff, Normal Families, Springer-Verlag, New York, 1993.
  24. W. Schwick, Sharing values and normality, Arch. Math. (Basel) 59 (1992), no. 1, 50-54. https://doi.org/10.1007/BF01199014
  25. C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Kluwer Academic Publishers, Dordrecht/Boston/London, 2003.
  26. L. Yang, Value Distribution Theory, Springer-Verlag, Berlin Heidelberg, 1993.

Acknowledgement

Supported by : NSFC, NSF